# SDR 2006UALA01628

- Difficulty date: August 20, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 22,518 hours, 8,952 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU L BATT FAULT.   REPLACED EPSU FWD LT BATTERY.  OPS CHECKED GOOD.
